# SDR IPXA2019011537888

- Difficulty date: January 2, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381337900040
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CABIN FLOOR STRUCTURE "T" ANGLE (CROSSBEAM) IS BENT AT FR 51, Y=450 - Y=953. REMOVED AND REPLACED BENT MAIN CABIN FLOOR STRUCTURE "T" ANGLE (CROSSBEAM) AT FR 51, Y=450 - Y=953 IAW SRM 51-40-21 AND 51-49-00. (MINOR)
